# SDR ASAA2014031007130

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737490
- Aircraft serial: 35184
- Aircraft time: 26,777 hours, 8,409 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES ON RECALL.  ACFT GROUNDED.  FOUND ACTUATOR FAULT ON NR 1 CONTROLLER.  RAN BITE TEST PER TASK 21-61-00-700-806-002.  NO FAULTS AFTER RESET.  NO HISTORY LAST 60 DAYS.
